MAUDE Adverse Event Report: STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X65MM; SCREW, FIXATION, BONE

STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X65MM; SCREW, FIXATION, BONE
Model Number 2361-5065S
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: advanced locking screw cross threaded into oblique hole.Screw would not advance (or back out) with power or hand to the point of stripping the screw.Eventually was able to put on short capture screwdriver to barely remove screw.Replaced with a standard locking screw.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned, and no additional information was available.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "advanced locking screw cross threaded into oblique hole.Screw would not advance (or back out) with power or hand to the point of stripping the screw.Eventually was able to put on short capture screwdriver to barely remove screw.Replaced with a standard locking screw.".
 
Event or Problem Description

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS Ø5X65MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15335673
Report Number0009610622-2022-00405
Device Sequence Number6478063
Product Code HWC
UDI-Device Identifier07613327381634
UDI-Public07613327381634
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2361-5065S
Device Catalogue Number23615065S
Device Lot NumberK019BAA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer11/23/2022
09/28/2023
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date12/21/2022
10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale